0
shopping_cart
Cold, Flu & Allergy / Aleve / Naproxen Sodium, 220 mg, Caplets

Product ID: | 15703 |
---|---|
Brand: | Aleve |
Item Name: | Naproxen Sodium, 220 mg, Caplets |
Size: | 6 ct |
Current Price: | $ 1.59 |
Unit Price: | $0.27 / ct |
Description: | Details Say goodbye to all sorts of pain with a good dose of Aleve(R)! These caplets are effective at reducing aches, pains, tightness, and soreness for up to 12 hours to keep you productive all day. Each box contains six 220-mg. tablets that pack a punch to get the job done right and have you feeling like yourself in no time. These make a great and budget-friendly addition to medicine cabinets, nurses' offices, doctors' offices, first aid kits, emergency packs, camping bags, and more. Say "sayonara" to pain with Aleve(R) Pain Relief Caplets! Directions In Each Caplet Directions: Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period. Do not exceed 3 caplets in a 24-hour period. Childrne Under 12 Years: Ask a doctor. . |
Features: | FSAHSA |
Ingredients: | In Each Caplet Active Ingredients: Naproxen Sodium (220 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: FD&C Blue 2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide. |
Warnings And Restrictions: | Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives shock facial swelling skin reddening asthma (wheezing) rash blisters. Heart attack and stroke warning: NSAIDS, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older have had stomach ulcers or bleeding problems take a blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription NSAIDS (aspirin, ibuprofen, naproxen, or others) have 3 or more alcoholic drinks every day while using this product take more or for a longer time than directed. |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.